# SDR SIMA20141122002

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 25,395 hours, 21,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT IS BROKEN.  LIGHT ACTUALLY WORKS BUT BUTTON IS BROKEN.  REPLACED FLASHLIGHT IAW MM 33-50-16.  OPERATIONS CHECKED GOOD.
